This will be my first post. I am hoping for some information and help, regarding side effects and vision. I apologize for the long length.
My Mother will be 87 on Sunday and she has been having terrible headaches (migraines). She is getting floaters in her vision, numbness in her face and sometimes down her arm. She is now terrified that she is having mini strokes. They have done multiple tests and have found nothing. Her doctors have tried to reassure her that everything is fine: She does not believe them.
They have been adjusting her Cumadin dosage over the last few weeks; I am sure this is the culprit and this is why:
As a teenager (54 now), I had them. It started with amebas floating in front of my eyes and having the feeling that I was physically standing behind glass (Like a child watching toys through a window with hands and nose pressed against it). Shortly after that, the tingling started and then the numbness. It affected the right side of my face then my tongue went numb all the way down my throat, then the fingers on my right hand. My Father thought someone had slipped me LSD, (at 15 the chances of stroking out is pretty small) and he was the one who went with me for all the tests (not going to explain my family dynamics just that my dad was always the one with me) and procedures. My diagnosis was “Complicated Migraines”. My last migraine happened in 1989, I was ok with that, trust me.
Jumping ahead 20 years, I started taking an herbal supplement (for something very personal and embarrassing, leave it at that), the ones that tell you to take for 30 days before you my see results. After probably 7 to 10 days of taking this supplement, the floaters began. I was at work (38miles) and panicked that I would not make it home before all the symptoms kicked in. I left work went straight home and never got a headache. This was not a bad thing; it was great actually, as if I dodged a bullet. However, the floaters continued starting me on the quest to what was causing them. Yes, you guessed it; my herbal supplement was a vasodilator. As soon as I stopped taking them, the floaters went away.
PLEASE, if anyone has or had symptoms similar to this your responses may bring her more comfort than anything we have been trying to tell her.
Thank you for your time and patients.